# SDR SWAA2022101760127

- Difficulty date: October 15, 2022
- Submitted: October 17, 2022
- Operation: Air carrier
- Aircraft: N7725A
- Make and model: Boeing 737-76N
- Aircraft serial: 32671
- Aircraft time: 52,712 hours, 26,516 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: L/H Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT AISLE LIGHT ON 14ABC AND 17ABC INOP / [01] REMOVED AND REPLACED 17ABC BATTERY PACK IAW AMM 33-51-06. OP CHECK GOOD
